# SDR GTIA030579

- Difficulty date: July 1, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN STATION 256 TO STATION 313 RBL 22 TO RBL 45 FLOORBOARD HAS CORROSION AND PUNCTURE HOLES AT BACKSIDE R5.  FABRICATED NEW FLOORBOARD.  (M)
